Alert archive / Ohio / Flash Flood Warnings in 2013
Flash Flood Warning 17, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 6, 2013, 11:14 AM EDT for Campbell County, Kenton County, Kentucky; Butler County, Hamilton County, Warren County, Ohio. It was in force for 4 hr. 15 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 6, 2013, 11:14 AM EDT (15:14 UTC)
- Expired
- Jul 6, 2013, 3:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Campbell County, KY, Kenton County, KY, Butler County, OH, Hamilton County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 59 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 6, 11:20 AM EDT | FLOOD | 4 N Downtown Cincinnati, OH | I-75 NORTHBOUND CLOSED DUE TO HIGH WATER |
| Jul 6, 11:40 AM EDT | FLASH FLOOD | 5 Nw Mason, OH | SMALL CREEK WELL OUT OF BANKS ENCROACHING ON BACK YARDS. VIA SOCIAL MEDIA. |
| Jul 6, 11:48 AM EDT | FLOOD | 2 Se Blue Ash, OH | HIGH WATER OVER RAMP FROM RONALD REAGAN HWY TO MONTGOMERY RD |
| Jul 6, 11:48 AM EDT | FLASH FLOOD | Reading, OH | EVACUATIONS OF A BUILDING ARE OCCURRING DUE TO HIGH WATER. |
| Jul 6, 12:00 PM EDT | FLASH FLOOD | Liberty Township, OH | A MOBILE HOME PARK HAD TO BE EVACUATED IN LIBERTY TOWNSHIP DUE TO FLOWING FLOOD WATERS THROUGH IT. TIME IS ESTIMATED. |
| Jul 6, 12:00 PM EDT | HEAVY RAIN 2.5 | 3 N Sharonville, OH | |
| Jul 6, 12:10 PM EDT | FLASH FLOOD | 4 Wnw Blue Ash, OH | PRINCETON HIGH SCHOOL FOOTBALL FIELD COMPLETELY COVERED BY WATER FROM NEARBY STREAM. VIA SOCIAL MEDIA. |
| Jul 6, 12:15 PM EDT | FLASH FLOOD | 5 Wsw Cold Spring, KY | PIONEER PARK COMPLETELY SUBMERGED. WATER LEVEL HALFWAY UP PICNIC SHELTER. VIA SOCIAL MEDIA. |
| Jul 6, 12:33 PM EDT | FLASH FLOOD | 5 S Crestview Hills, KY | CODY ROAD FLOODED BY STREAM. RAILROAD OVERPASS SUGGESTS DEPTH EXCEEDING 6 FEET. VIA PICTURE ON SOCIAL MEDIA. |
| Jul 6, 1:00 PM EDT | HEAVY RAIN 2.38 | Sharonville, OH | SINCE 7 PM FRIDAY |
| Jul 6, 1:21 PM EDT | HEAVY RAIN 1.15 | Cheviot, OH | SINCE 7AM THIS MORNING |
| Jul 6, 1:45 PM EDT | FLASH FLOOD | 2 Wnw Blue Ash, OH | 8-10 INCHES OF WATER INSIDE CINCINNATI POOL AND PATIO WITH ABOUT 3 FEET IN THE PARKING LOT. CORRESPONDS TO STAGE OF 14.5 FEET ON NEARBY EVNO1 RIVER GAUGE ON MILL CREEK. |
| Jul 6, 1:45 PM EDT | HEAVY RAIN 1.6 | Madeira, OH | |
| Jul 6, 1:55 PM EDT | FLASH FLOOD | 5 Sse Middletown, OH | WATER RESCUE OF TWO PEOPLE TRAPPED IN A STORAGE FACILITY NEAR MILL CREEK IN MONROE. TIME IS ESTIMATED. |
| Jul 6, 2:30 PM EDT | FLOOD | Liberty Township, OH | SOME ROADS WERE CLOSED IN THE AREA DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this flash flood warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 3.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
225
WGUS51 KILN 061514
FFWILN
KYC037-117-OHC017-061-165-061915-
/O.NEW.KILN.FF.W.0017.130706T1514Z-130706T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1114 AM EDT SAT JUL 6 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
EASTERN BUTLER COUNTY IN SOUTHWEST OHIO...
EASTERN HAMILTON COUNTY IN SOUTHWEST OHIO...
WESTERN WARREN COUNTY IN SOUTHWEST OHIO...
* UNTIL 315 PM EDT.
* AT 1108 AM EDT...LOCAL LAW ENFORCEMENT REPORTED THAT HEAVY RAIN HAD
CAUSED HIGH WATER ON ROADWAYS WITH SEVERAL ROADS CLOSED AS WELL.
RADAR INDICATED THAT HEAVY RAIN CONTINUES TO FALL WITH ANOTHER
INCH POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...ANDERSON
TOWNSHIP...BELLEVUE...BLUE ASH...CARLISLE...CHEVIOT...COVINGTON...
CRESCENT SPRINGS...CRESTVIEW HILLS...DAYTON...DEER PARK...DOWNTOWN
CINCINNATI AND EDGEWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3888 8460 3907 8462 3909 8464 3957 8452
3957 8448 3959 8448 3959 8424 3924 8429
3922 8432 3921 8430 3903 8432 3889 8445
$$2 follow-up statements
748
WGUS71 KILN 061739
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
139 PM EDT SAT JUL 6 2013
KYC037-117-OHC017-061-165-061915-
/O.CON.KILN.FF.W.0017.000000T0000Z-130706T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENTON KY-CAMPBELL KY-BUTLER OH-HAMILTON OH-WARREN OH-
139 PM EDT SAT JUL 6 2013
...FLASH FLOOD WARNING CONTINUES FOR WESTERN WARREN...EASTERN
HAMILTON...EASTERN BUTLER...CAMPBELL AND KENTON COUNTIES UNTIL 315 PM
EDT...
AT 130 PM EDT...THE PUBLIC AND BROADCAST MEDIA HAVE REPORTED FLASH
FLOODING OCCURRING IN MANY PARTS OF THE WARNED AREA. NUMEROUS ROADS
HAVE HIGH WATER OVER THEM. RADAR INDICATED THAT THE HEAVY RAINFALL
HAS ENDED ACROSS THE AREA. HOWEVER...RUNOFF FROM THE EARLIER
EXCESSIVE RAIN WILL CAUSE FLASH FLOODING TO CONTINUE TO OCCUR.
SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...ANDERSON
TOWNSHIP...BLUE ASH...CARLISLE...CHEVIOT...COVINGTON...DOWNTOWN
CINCINNATI...EDGEWOOD...FAIRFIELD...INDEPENDENCE...MASON...MIDDLETOWN
AND SHARONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3888 8460 3907 8462 3909 8464 3957 8452
3957 8448 3959 8448 3959 8424 3924 8429
3922 8432 3921 8430 3903 8432 3889 8445
$$
SNYDER773
WGUS71 KILN 061916
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
316 PM EDT SAT JUL 6 2013
KYC037-117-OHC017-061-165-061925-
/O.EXP.KILN.FF.W.0017.000000T0000Z-130706T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENTON KY-CAMPBELL KY-BUTLER OH-HAMILTON OH-WARREN OH-
316 PM EDT SAT JUL 6 2013
...THE FLASH FLOOD WARNING FOR WESTERN WARREN...EASTERN HAMILTON...
EASTERN BUTLER...CAMPBELL AND KENTON COUNTIES HAS EXPIRED...
HEAVY RAIN HAS ENDED HOWEVER RUNOFF FROM THE EARLIER EXCESSIVE RAIN
WILL CAUSE FLOODING TO CONTINUE TO OCCUR. A FLOOD WARNING IS NOW IN
EFFECT FOR MOST OF THE AREA.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3888 8460 3907 8462 3909 8464 3957 8452
3957 8448 3959 8448 3959 8424 3924 8429
3922 8432 3921 8430 3903 8432 3889 8445
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 6, 6:55 AM EDT, 4 hours 19 minutes earlier.
Area forecast discussion, Jul 6, 6:55 AM EDT, 4 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 655 AM EDT SAT JUL 6 2013 .SYNOPSIS... AN UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE SLOWLY EAST ACROSS THE OHIO VALLEY TODAY INTO SUNDAY. THIS WILL RESULT IN A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS THROUGH THE WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A WIDESPREAD AREA OF SHOWERS IS WORKING SLOWLY NORTH ACROSS WESTERN AND CENTRAL KENTUCKY UP INTO SOUTHERN INDIANA AND SOUTHWEST OHIO. THIS IS IN AN AREA OF GOOD LOW LEVEL CONVERGENCE ALONG THE NOSE OF A 25 TO 30 KNOT 850 JET PUSHING UP ACROSS THE TENNESSEE VALLEY. THE JET MAX IS FORECAST TO LIFT NORTH INTO OUR AREA BUT WEAKEN THROUGH LATE MORNING INTO EARLY AFTERNOON. AS A RESULT...EXPECT TO SEE PCPN CONTINUE TO PUSH UP INTO OUR AREA THROUGH MID MORNING BEFORE BEGINNING TO WEAKEN AS WE HEAD INTO THIS AFTERNOON. SOME MODEL UNCERTAINTY AS TO HOW MUCH WE WILL DESTABILIZE LATER THIS AFTERNOON AND AS A RESULT HOW MUCH REDEVELOPMENT WE MAY SEE. WILL HEDGE A LITTLE AND TAPER POPS BACK TO CHANCE CATEGORY FOR LATER TODAY. BEST CHANCE FOR ANY FLOODING ISSUES SHOULD BE ACROSS OUR SOUTHWESTERN AREAS TODAY WHERE MORNING PCPN WILL BE THE HEAVIEST AND LAST THE LONGEST. WITH THE PCPN BEING MORE STRATIFORM THIS MORNING AND 6 HOUR FFG VALUES IN THE 1.5 TO 2.5 INCH RANGE...THINK WE ARE OKAY HOLDING OFF ON AN FFA. EXPECT HIGHS AGAIN TODAY IN THE UPPER 70S TO NEAR 80. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... THE UPPER LEVEL LOW OVER THE MID MISSISSIPPI VALLEY WILL PROGRESS SLOWLY EAST ACROSS THE OHIO VALLY THROUGH MONDAY. BOTH THE GFS AND NAM ARE INDICATING ANOTHER LOW LEVEL JET DEVELOPING TONIGHT A LITTLE FARTHER EAST THAN THE ONE THIS MORNING...NOSING UP INTO SOUTH CENTRAL OHIO THROUGH DAYBREAK SUNDAY. THIS SHOULD LEAD TO THE BEST CHANCE FOR PCPN LATER TONIGHT ACROSS OUR EASTERN AREAS. SHOWERS AND THUNDERSTORMS WILL THEN CONTINUE INTO SUNDAY AS THE UPPER LEVEL LOW APPROACHES FROM THE WEST. GOOD SOUTHERLY FLOW OUT AHEAD OF THIS WILL KEEP THE PLUME OF MOISTURE ADVECTING UP INTO OUR AREA THROUGH SUNDAY...BUT THE AXIS OF HIGHEST PWS WILL SHIFT SLOWLY EAST OF OUR AREA THROUGH THE DAY. AS WE GET ON THE BACKSIDE OF THE UPPER LOW...WE SHOULD SEE DECREASING PCPN CHANCES SUNDAY NIGHT INTO MONDAY MORNING. HOWEVER...SHORT WAVE ENERGY DROPPING DOWN ACROSS THE WESTERN GREAT LAKES WILL BRING AN INCREASING CHANCE OF PCPN BACK IN FROM THE NORTHWEST LATE MONDAY AFTERNOON. HIGHS ON SUNDAY WILL AGAIN BE IN THE UPPER 70S TO NEAR 80...BUT WE SHOULD THEN WARM BACK UP TO MORE NORMAL LIKE READINGS IN THE MID 80S BY MONDAY. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... WAVES IN THE QUICK WESTERLY FLOW WILL FAVOR OCCASIONAL CONVECTIVE CHANCES THROUGH MID WEEK. WITH SOUTHWEST FLOW AT THE SURFACE...INSTABILITY SHOULD BE ABLE TO BUILD...WITH DEWPOINTS AND TEMPERATURES BOTH FORECAST TO RISE THROUGH THE MIDDLE OF THE WEEK. CONVECTIVE CHANCES APPEAR HIGHEST WITH AN INITIAL WAVE LATE MONDAY INTO TUESDAY...AND THEN AGAIN IN ADVANCE OF A COLD FRONT LATE WEDNESDAY INTO THURSDAY. HOWEVER...CONDITIONS APPEAR RATHER UNSETTLED DURING THIS ENTIRE TIME FRAME...GIVEN THE PRESENCE OF INSTABILITY AND THE EXPECTATIONS OF WEAK DISTURBANCES IN THE OVERALL ZONAL FLOW. AFTER FRIDAY...COLD FRONTAL PASSAGE WILL LEAD TO A DROP IN TEMPS AND DEWPOINTS...AND A SIGNIFICANT DROP IN POPS. && .AVIATION /12Z SATURDAY THROUGH WEDNESDAY/... A LARGE AREA OF LIGHT TO MODERATE RAIN WILL CONTINUE TO AFFECT THE TERMINALS THROUGH THE MORNING. THE HEAVIEST RAIN AND HIGHEST CHANCES FOR MVFR/IFR CONDITIONS THIS MORNING WILL BE ACROSS THE WESTERN TERMINALS KCVG/KLUK/KDAY/KILN. AT THOSE TERMINALS...A MIX OF IFR/MVFR CIGS WILL BE LIKELY THROUGH MID MORNING WITH OCCASIONAL MVFR VSBYS IN HEAVIER PRECIPITATION. THE EASTERN TERMINALS KCMH/KLCK WILL STAY EAST OF THE HEAVIER RAINFALL DURING THE MORNING AND WILL LIKELY REMAIN VFR AS WELL. THE LARGE PRECIPITATION SHIELD IS EXPECTED TO BREAK APART THIS AFTERNOON WITH SCATTERED SHOWERS EXPECTED THEREAFTER INTO THE EARLY EVENING. ANOTHER ROUND OF RAIN IS POSSIBLE AFTER MIDNIGHT TONIGHT...MAINLY CROSS THE EASTERN TERMINALS. CONDITIONS APPEAR FAVORABLE FOR REDEVELOPMENT OF LOWER CIGS WITH FOG/MIST POSSIBLE TOWARD SUNRISE SUNDAY MORNING. OUTLOOK...SHOWERS EXPECTED WITH THUNDERSTORMS POSSIBLE THROUGH WEDNESDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...JGL NEAR TERM...JGL SHORT TERM...JGL LONG TERM...HATZOS AVIATION...LATTO
Hazardous weather outlook, Jul 6, 4:38 AM EDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 438 AM EDT SAT JUL 6 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-070845- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 438 AM EDT SAT JUL 6 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. OCCASIONAL SHOWERS AND A CHANCE OF THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. LOCALLY HEAVY RAIN CAN BE EXPECTED WITH SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A CHANCE OF THUNDERSTORMS WILL CONTINUE INTO SUNDAY. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 6, 9:43 AM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
943 AM EDT SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 AM HEAVY RAIN SHARONVILLE 39.28N 84.41W
07/06/2013 M1.05 INCH HAMILTON OH TRAINED SPOTTER
SINCE MIDNIGHT
&&
SNYDERLocal storm report, Jul 6, 9:45 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
945 AM EDT SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 AM FLOOD INDEPENDENCE 38.95N 84.55W
07/06/2013 KENTON KY LAW ENFORCEMENT
PONDING OF WATER OVER ROADWAYS.
&&
ANOVAKLocal storm report, Jul 6, 10:46 AM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1046 AM EDT SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM FLOOD 2 SW KENWOOD 39.19N 84.40W
07/06/2013 HAMILTON OH LAW ENFORCEMENT
MULTIPLE ROADS WITH HIGH WATER ACROSS THE EASTERN HALF OF
THE COUNTY. SOME ROADS ARE CLOSED DUE TO HIGH WATER.
&&
ANOVAKLocal storm report, Jul 6, 10:50 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1050 AM EDT SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 AM FLOOD UNION 38.95N 84.67W
07/06/2013 BOONE KY PUBLIC
6 TO 8 INCHES OF WATER OVER TRIPLE CROWN BLVD.
&&Local storm report, Jul 6, 11:09 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1109 AM EDT SAT JUL 06 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1052 AM HEAVY RAIN SHARONVILLE 39.28N 84.41W
07/06/2013 M1.80 INCH HAMILTON OH TRAINED SPOTTER
0.75 INCHES BETWEEN 945 AND 1045 AM. 1.80 SINCE MIDNIGHT.
1056 AM FLOOD 3 SW DEER PARK 39.16N 84.43W
07/06/2013 HAMILTON OH NWS EMPLOYEE
LANE CLOSURES ON I-71 DUE TO PONDING OF WATER
1059 AM FLOOD MASON 39.36N 84.31W
07/06/2013 WARREN OH LAW ENFORCEMENT
PONDING OF WATER ON SEVERAL ROADWAYS DUE TO POOR DRAINAGE
&&
SNYDERThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:21 AM EDT | Areal Flood Advisory | ILN | Campbell, Grant, Kenton, Owen, Pendleton | 4 hr |
| Jul 6, 9:43 AM EDT | Flash Flood Warning | ILN | Grant, Kenton, Owen, Pendleton | 3 hr |
| Jul 6, 9:46 AM EDT | Areal Flood Advisory | ILN | Boone, Gallatin | 3 hr |
| Jul 6, 9:57 AM EDT | Areal Flood Advisory | ILN | Campbell, Kenton | 3 hr |
| Jul 6, 12:38 PM EDT | Areal Flood Warning | ILN | Boone, Campbell, Gallatin, Grant, Kenton, Owen and 1 more | 12 hr |
| Jul 6, 1:53 PM EDT | Areal Flood Advisory | ILN | Lewis | 3 hr |
| Jul 6, 3:14 PM EDT | Areal Flood Warning | ILN | Campbell, Kenton | 4 hr |
| Jul 6, 3:54 PM EDT | Flash Flood Watch | ILN | Bracken, Lewis, Mason, Pendleton, Robertson | 18 hr |
| Jul 6, 10:26 AM EDT | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 3 hr |
| Jul 6, 11:01 AM EDT | Areal Flood Warning | ILN | Butler, Hamilton | 12 hr |
| Jul 6, 11:15 AM EDT | Areal Flood Advisory | ILN | Montgomery | 3 hr |
| Jul 6, 11:25 AM EDT | Areal Flood Advisory | ILN | Warren | 4 hr |
| Jul 6, 11:33 AM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Greene, Miami, Montgomery, Shelby | 3 hr |
| Jul 6, 1:17 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Greene | 3 hr |
Nearby
Flash Flood Warnings in Ohio, 2013Flash Flood Warnings in Kentucky, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.